# SDR SWAA2020081203449

- Difficulty date: July 22, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 54,635 hours, 32,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 896
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 25L,  BS 896 IN THE AFT CARGO COMPARTMENT.   REPAIRED THE STRINGER BETWEEN BS 896 TO 907 +10 IAW SRM 53-00-03-2R-1, REPAIR 1.  PERMANENT REPAIR.
